Hail, Sargent
- When
- June 4, 8:50 PM CST
- Where
- Sargent County, 8 mi N of Geneseo
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 46.183, -97.283
2 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before the first event at Jun 4, 8:30 PM CST, 20 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 930 PM CDT FRI JUN 4 2004 .DISCUSSION...MINOR UPDATES THIS EVENING TO FINE TUNE PRECIP CHANCES AND REMOVE SEVERE MENTION OVERNIGHT. SCATTERED CONVECTION DEVELOPING AHEAD OF AN AREA OF LOW PRESSURE IN NORTH CENTRAL ND. A VERY ILL-DEFINED STATIONARY FRONT SLICING THROUGH SOUTHEAST ND HAS PROVIDED AN ADDITIONAL FOCUS FOR ISOLATED STORM DEVELOPMENT. STORMS HAVE BEEN MOVING VERY SLOWLY (LESS THAN 20 MPH) WITH LOCALIZED MINOR FLASH FLOODING POSSIBLE. OTHERWISE...SMALL HAIL MAY FALL FROM A FEW STORMS BUT THE OVERALL SEVERE THREAT SEEMS TO BE DWINDLING WITH THE SETTING SUN. A VORTICITY MAXIMA IN EASTERN MT WILL BEGIN TO KICK THE SLOW MOVING SURFACE LOW EAST WITH SHOWERS/STORMS CONTINUING TO SPREAD EAST. THE PRECIP THREAT WILL END WEST OF THE VALLEY BY MID-MORNING WITH AREAS IN MINNESOTA BEGINNING TO CLEAR OUT BY NOON. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && NOTE...EFFECTIVE 1200 UTC JUNE 8TH THE AWIPS PRODUCT IDENTIFIER /PID/ FOR THE AREA FORECAST DISCUSSION ISSUED BY WFO EASTERN NORTH DAKOTA/GRAND FORKS WILL CHANGE FROM BISAFDFAR TO BISAFDFGF. THE WMO CODE WILL REMAIN FXUS63 KFGF. JCA
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS 633 AM CDT FRI JUN 4 2004 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-041533- BARNES-BENSON-CASS-CAVALIER-CLAY-EAST BECKER-EAST MARSHALL- EAST OTTER TAIL-EAST POLK-EASTERN WALSH COUNTY-EDDY-GRAND FORKS- GRANT-GRIGGS-HUBBARD-KITTSON-LAKE OF THE WOODS-MAHNOMEN-NELSON- NORMAN-NORTH BELTRAMI-NORTH CLEARWATER-PEMBINA-PENNINGTON-RAMSEY- RANSOM-RED LAKE-RICHLAND-ROSEAU-SARGENT-SOUTH BELTRAMI- SOUTH CLEARWATER-STEELE-TOWNER-TRAILL-WADENA-WEST BECKER- WEST MARSHALL-WEST OTTER TAIL-WEST POLK-WESTERN WALSH COUNTY-WILKIN- 633 AM CDT FRI JUN 4 2004 ...CHANCE FOR SEVERE THUNDERSTORMS TONIGHT FOR EASTERN NORTH DAKOTA AND THE RED RIVER VALLEY OF MINNESOTA... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER EASTERN NORTH DAKOTA AND THE RED RIVER VALLEY OF NORTHWEST MINNESOTA TONIGHT. LARGE HAIL IS THE MAIN THREAT. THE MAIN THREAT IS OVER THE DEVILS LAKE BASIN BETWEEN 6 PM AND 10 PM...MOVING INTO THE RED RIVER VALLEY BETWEEN 9 PM AND 2 AM. IN ADDITION TO LARGE HAIL...LOCALLY HEAVY RAINFALL OF OVER AN INCH CAN BE EXPECTED WHICH COULD CAUSE FLOODING. THE THUNDERSTORMS ARE EXPECTED TO WEAKEN IN INTENSITY AS THEY MOVE EAST OF THE VALLEY INTO NORTHWEST AND WEST CENTRAL MINNESOTA LATE TONIGHT. BUT LOCALLY HEAVY RAINS ARE STILL POSSIBLE. AN AREA OF LOW PRESSURE OVER MONTANA WILL MOVE EAST ALONG THE SOUTH AND NORTH DAKOTA BORDER TONIGHT...AND INTO MINNESOTA SATURDAY MORNING. SOUTH WINDS AHEAD OF THIS LOW WILL TRANSPORT MOIST AND UNSTABLE AIR INTO THE AREA TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THIS WILL BE AN UNSETTLED PERIOD AS SUMMER TIME WARM...MOIST AND UNSTABLE AIRMASS INVADES THE REGION. LINGERING THUNDERSTORMS WILL EXIT MINNESOTA LAKES COUNTRY BY EARLY AFTERNOON SATURDAY. THEN DRY ON SUNDAY. THE NEXT SYSTEM WILL MOVE INTO NORTH DAKOTA MONDAY WITH THE NEXT CHANCE FOR SEVERE WEATHER MONDAY NIGHT...ESPECIALLY OVER NORTHEAST NORTH DAKOTA. THE SYSTEM WILL THEN STALL OUT OVER THE NORTHERN PLAINS THROUGH THURSDAY GIVING DAILY CHANCES FOR SHOWERS AND THUNDERSTORMS...WITH THE BEST CHANCES NORTH OF A VALLEY CITY TO FARGO TO ROSEAU LINE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT OVER EASTERN NORTH DAKOTA. RIDDLE
The Aberdeen radar (KABR), 119 km away, was scanning. The volume nearest the first event began at 02:52 UTC.
2 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in North Dakota in 2004Every state in 2004This day in weather historyWarnings in North Dakota, June 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5409297, 5409298.